Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
peruanofutbol14

can someone please give me info!!!

when stopping one antibotic and starting another one does it cause a initial breakout??????? i stopped doryx after 2 weeks it made me breakout and made me dizzzy so i stopped using it now im on ampicillin 500mg its my 3rd day and things look worse so im just wondering is it because i stopped using doryx and its leaving my system or what??? please help

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×